# SDR SIMA200126003

- Difficulty date: September 17, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5245 - CREW REPORTED THE EMERGENCY LIGHT OVER FORWARD DOOR TO BE INOPERATIVE.  MAINTENANCE FOUND THE CANNON PLUG TO BE LOOSE. CANNON PLUG WAS RESECURED AND OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
